# SDR SWAA2025092506891

- Difficulty date: August 21, 2025
- Submitted: September 25, 2025
- Operation: Air carrier
- Aircraft: N8615E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36933
- Aircraft time: 40,143 hours, 19,338 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BTW BS727F TO BS847 LBL21 WL156 AT AFT CARGO COMPARTMENT.  REPLACED SUPPORT ZEE LOCATED BS 727 TO BS 847 LBL21 WL156 AFT CARGO COMPARTMENT IAW SRM 53-00-53-2R-6, REPAIR 6, SRM 51-40-02, AND DWG 146A7500, SHEET 233, REV -, DWG 146A7500, SHEET 236, REV -.
